# SDR WWMA9800066

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, EMERGENCY FLOOR LIGHTS AT ROWS 6, 7, 8 AND OVERHEAD LIGHTS AT ROWS 8 AND 10 FAILED TO ILLUMINATE.  REPLACED EMERGENCY POWER SUPPLY 22LN.
